JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABLE LOW ORDER NONCONFORMING QUADRILATERAL FINITE ELEMENTS FOR THE STOKES PROBLEM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STABLE LOW ORDER NONCONFORMING QUADRILATERAL FINITE ELEMENTS FOR THE STOKES PROBLEM
Kim, Young-Deok; Kim, Se-Ki;
  PDF(new window)
 Abstract
Stability result is obtained for the approximation of the stationary Stokes problem with nonconforming elements proposed by Douglas et al [1] for the velocity and discontinuous piecewise constants for the pressure on qudrilateral elements. Optimal order and error estimates are derived.
 Keywords
stability;quadrilateral element;Stokes problem;
 Language
English
 Cited by
 References
1.
M2AN Math. Model. Numer. Anal., 1999. vol.33. 4, pp.747-770 crossref(new window)

2.
Appl. Math. Comput., 2000. vol.115. 2-3, pp.101-112 crossref(new window)

3.
Math. Comp., 1992. vol.58. 197, pp.1-10 crossref(new window)

4.
Methods Paritial Differential Equations, 1992. vol.8. pp.97-111 crossref(new window)

5.
Numer. Methods Partial Differential Equations, 1995. vol.11. pp.93-109 crossref(new window)

6.
Math. Comp., 1990. vol.54. pp.495-508 crossref(new window)

7.
Math. Comp., 1984. vol.42. 165, pp.9-23 crossref(new window)

8.
Computt. Methods Appl. Mech. Engrg., 1997. vol.143. pp.41-47 crossref(new window)

9.
SIAM J. Numer. Anal., 1997. vol.34. 2, pp.640-663 crossref(new window)